Next Article in Journal
The Tangent Conoids Family Which Depends on the Ruled Surface
Previous Article in Journal
On the Application of New Convergence Criteria for Kantorovich Method to Nonlinear Singular Integral Equation with Shift
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2002, 7(2), 133-137; doi:10.3390/mca7020133

On a General Projection Algorithm for Variational Inequalities Involving Relaxed Lipschitz and Relaxed Monotone Mappings

Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
Published: 1 August 2002
Download PDF [305 KB, uploaded 1 April 2016]

Abstract

In this paper, we consider the generalized nonlinear quasi-variational inequalities problem for set-valued mappings and construct an iterative algorithm for find the approximate solution of this problem by exploiting the projection method and prove the existence of the solution to our problem involving relaxed Lipschitz and relaxed monotone mappings and the convergence of the iterative sequences generated by this algorithm.
Keywords: Variational inequality; Iterative sequences; Projection techniques; Relaxed Lipschitz; relaxed monotone mappings Variational inequality; Iterative sequences; Projection techniques; Relaxed Lipschitz; relaxed monotone mappings
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Salahuddin, H. On a General Projection Algorithm for Variational Inequalities Involving Relaxed Lipschitz and Relaxed Monotone Mappings. Math. Comput. Appl. 2002, 7, 133-137.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top